logo AFST

Interpolation by holomorphic functions in the unit ball with polynomial growth
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 2, pp. 277-296.
@article{AFST_1997_6_6_2_277_0,
     author = {Massaneda, Xavier},
     title = {Interpolation by holomorphic functions in the unit ball with polynomial growth},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {277--296},
     publisher = {Universit\'e Paul Sabatier},
     address = {Toulouse},
     volume = {Ser. 6, 6},
     number = {2},
     year = {1997},
     doi = {10.5802/afst.866},
     zbl = {0898.32001},
     mrnumber = {1611836},
     language = {en},
     url = {https://afst.centre-mersenne.org/articles/10.5802/afst.866/}
}
Xavier Massaneda. Interpolation by holomorphic functions in the unit ball with polynomial growth. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 6 (1997) no. 2, pp. 277-296. doi : 10.5802/afst.866. https://afst.centre-mersenne.org/articles/10.5802/afst.866/

[1] Amar (E.).- Suites d'interpolation pour les classes de Bergman de la boule et du polydisque de ℂn, Can. J. Math. XXX, n° 4 (1978), pp. 711-737. | MR 499309 | Zbl 0385.32014

[2] Amar (E.).- Extension de fonctions holomorphes et courants, Bull. Sci. Math. 107 (1983), pp. 25-48. | MR 699989 | Zbl 0543.32007

[3] Berndtsson (B.).- A formula for interpolation and division in ℂn, Math. Ann. 263 (1983), pp. 399-418. | EuDML 163757 | MR 707239 | Zbl 0499.32013

[4] Berndtsson (B.).- Interpolating sequences for H∞ in the ball, Proc. Kon. Ned. Akad. van Wetensch. A-88 (1985), pp. 1-10. | MR 783001 | Zbl 0588.32006

[5] Berndtsson (B.) and Andersson (A.) . - Henkin Ramirez formulas with weight factors, Ann. de l'Institut Fourier 32, n° 3 (1982), pp. 91-110. | EuDML 74554 | Numdam | MR 688022 | Zbl 0466.32001

[6] Bruna (J.) and Pascuas (D.).- Interpolation in A-∞, J. London Math. Soc. 40 (1989), pp. 452-466. | MR 1053614 | Zbl 0652.30026

[7] Bruna (J.) and Massaneda (X.).- Zero sets of holomorphic functions in the unit ball with slow growth, J. Anal. Math. 66 (1995), pp. 217-252. | MR 1370351 | Zbl 0858.32009

[8] Dautov (S.A.) and Henkin (G.).- Zeros of holomorphic functions of finite area and weighted estimates for solutions of the ∂-equation, Math. USSR Sb. 135 (1979), pp. 449-459. | Zbl 0421.32001

[9] Henkin (G.) . - Continuation of bounded analytic functions from submanifolds in general position to strictly pseudoconvex domains, Maths. USSR. Izv. 6 (1972), pp. 536-563. | MR 308444 | Zbl 0255.32008

[10] Koremblum (B.).- An extension of the Nevanlinna theory, Acta Math. 135 (1975), pp. 187-219. | Zbl 0323.30030

[11] Massaneda (X.).- A-p-interpolation in the unit ball, J. London Math. Soc. 52 (1995), pp. 391-401. | MR 1356150 | Zbl 0847.32006

[12] Pascuas (D.).- Zeros i interpolació en espais de funcions holomorfes del disc unitat, Tesi doctoral, Universitat Autònoma de Barcelona (1988).

[13] Rudin (W.).- Function theory in the unit ball of ℂn, Springer Verlag, Berlin (1980). | MR 601594 | Zbl 0495.32001

[14] Seip (K.).- Beurling type density theorems in the unit disk, Invent. Math. 113 (1993), pp. 21-39. | MR 1223222 | Zbl 0789.30025

[15] Thomas (P.).- Hardy space interpolation in the unit ball, Proc. Kon. Ned. Akad. van Wetensch. A-90 (1987), pp. 325-351. | MR 914091 | Zbl 0628.32009